Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pregnant. Suffering from fever and itchy body. Safe to inject monocef 1g?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Dear Sir My Wife is pregnant(8th Month) and she suffering high fever i.e. 100-103, and her body has more pustule and that is very itching. and as per report found the she is positive of jaundice i.e.1.10 point and doctor has advice to take monocef 1g injection 2 time in a day, that injection is secured for pregnant women give your advice regarding that we are suffering very high problems.

Thanking You XXXXXXX
Posted Mon, 31 Dec 2012 in Pregnancy
Answered by Dr. Rhea Chanda 56 minutes later
Any patient having high grade fever is at high risk.In pregnancy that risk increases.
Your wife's liver enzymes are raised.The cause for the deranged liver enzymes and fever needs to be found out.Get urea,creatinine, hepatitis A,B,C,E tested.
The liver dysfunction is causing the itching. Continue the UDILIV 300MG twice a day.
But the cause of the fever is important. also get a urine culture,total count,platelets.
The Monocef injection can be given.It will help controlling the infection.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor